MAUDE Adverse Event Report: EXACTECH, INC. NV CROWN CUP CLSTR HOLE 52MM GROUP 2; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU

EXACTECH, INC. NV CROWN CUP CLSTR HOLE 52MM GROUP 2; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Catalog Number 180-01-52
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Osteolysis (2377); Joint Laxity (4526); Unspecified Musculoskeletal problem (4535)
Date of Event 04/22/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 132-32-52 - nv gxl lnr, lipped 32mm id group 2 cups: (b)(6).132-32-52 - nv gxl lnr, lipped 32mm id group 2 cups: (b)(6) 148-32-07 - 12/14 zirconia head 32mm +7mm neck: (b)(6).The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that this patient underwent a left hip replacement.The patient later returned to the physician¿s office with complaints of pain, stiffness, decreased range of motion, instability, and dissatisfaction related to their left total hip arthroplasty (tha).Evaluation revealed the presence of a recalled gxl liner, a malpositioned acetabular cup, associated bone loss, and femoral component loosening.Also, photographs provided show wear on the liner.Subsequently, the patient underwent a revision surgery.The procedure involved explantation of all existing hip components.Due to the extent of bone loss, additional bone graft substitute was required.A revision locking acetabular cup was implanted with a new acetabular liner, and the femoral component was revised with placement of a monoblock revision stem.The patient was last known to be in stable condition following the event.No further information is available.

Brand Name
NV CROWN CUP CLSTR HOLE 52MM GROUP 2
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
ashley harris
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key25174587
Report Number1038671-2026-00605
Device Sequence Number18783156
Product Code MEH
UDI-Device Identifier10885862037015
UDI-Public10885862037015
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/24/2018
Device Catalogue Number180-01-52
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date05/14/2026
Date Device Manufactured11/27/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization;
Patient Age65 YR
Patient SexMale